Alert archive / California / Red Flag Warnings in 2008
Red Flag Warning 5, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jun 27, 2008, 2:40 PM PDT. It took effect at Jun 27, 2008, 3:00 PM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2008, 2:40 PM PDT (21:40 UTC)
- In effect from
- Jun 27, 2008, 3:00 PM PDT
- Expired
- Jun 27, 2008, 6:46 PM PDT
- In force
- 4 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSTO 272140 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 240 PM PDT FRI JUN 27 2008 ...RED FLAG WARNING IN EFFECT THROUGH 11 PM PDT FOR THE WEST SLOPE OF THE SIERRA... ...FIRE WEATHER WATCH FOR DRY LIGHTNING FOR THE INTERIOR MOUNTAINS INCLUDING THE SIERRA NEVADA FOOTHILLS FROM LATE THIS EVENING THROUGH LATE SUNDAY NIGHT... .SUBTROPICAL MOISTURE FROM THE DESERT SOUTHWEST WILL CONTINUE TO SPREAD NORTHWARD OVER THE SIERRA NEVADA THIS EVENING...AND OVER THE COASTAL RANGE AND NORTHERN MOUNTAINS OF SHASTA COUNTY OVERNIGHT AND SATURDAY. THIS MOIST AND UNSTABLE AIR WILL RESULT IN SCATTERED THUNDERSTORMS OVER THE HIGHER TERRAIN. THE THUNDERSTORMS WILL LIKELY HAVE LITTLE PRECIPITATION ASSOCIATED WITH THEM FRIDAY NIGHT AND SATURDAY. LOW PRESSURE MOVING NORTHWARD ALONG THE CALIFORNIA COAST WILL CONTINUE THE CHANCES OF THUNDERSTORMS ON SUNDAY...WITH STORMS GRADUALLY BECOMING WETTER. CAZ221-268-269-280600- /O.NEW.KSTO.FW.W.0005.080627T2200Z-080628T0600Z/ /O.EXT.KSTO.FW.A.0005.080628T0600Z-080630T1200Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 240 PM PDT FRI JUN 27 2008 ...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE WEST SLOPE OF THE SIERRA ABOVE 3000 FEET. THUNDERSTORMS ARE EXPECTED NEAR AND WEST OF THE SIERRA CREST FOR THE STANISLAUS... ELDORADO...AND TAHOE NATIONAL FORESTS AND EXTENDING INTO THE SOUTHERN BOUNDARY OF THE PLUMAS NATIONAL FOREST. A FIRE WEATHER WATCH IS NOW IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH LATE SUNDAY NIGHT. SUBTROPICAL AIR FROM THE DESERT SOUTHWEST WILL CONTINUE SPREADING OVER THE SIERRA NEVADA MOUNTAINS THIS AFTERNOON PRODUCING AN UNSTABLE AIR MASS OVER THE WEST SLOPE OF THE SIERRA. ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED WITH THEM. THE WEATHER PATTERN SHOULD REMAIN CONDUCIVE TO MORE THUNDERSTORMS OVER THE SIERRA THROUGHOUT THE WEEKEND...ALTHOUGH THE STORMS ARE EXPECTED TO GRADUALLY BECOME WETTER THUS REDUCING THE THREAT OF DRY LIGHTNING BY SUNDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING FOR THIS AFTERNOON AND EVENING...AND THE FIRE WEATHER WATCH FOR LATE TONIGHT THROUGH SUNDAY NIGHT. $$ CAZ263-264-279-280600- /O.EXT.KSTO.FW.A.0005.080628T0600Z-080630T1200Z/ SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA- GLENN UNIT-LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- EASTERN MENDOCINO NF- 240 PM PDT FRI JUN 27 2008 ...FIRE WEATHER WATCH NOW IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH LATE SUNDAY NIGHT... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH LATE SUNDAY NIGHT FOR HIGHER ELEVATIONS IN PARTS OF THE COASTAL RANGE INCLUDING THE MENDOCINO AND WESTERN SHASTA TRINITY NATIONAL FORESTS. UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST IS FORECAST TO BEGIN TO SPREAD OVER THE COASTAL RANGE MOUNTAINS TONIGHT AND CONTINUE INTO THE WEEKEND. ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT...WITH INCREASING AREAL COVERAGE OF STORMS SATURDAY AND SUNDAY. INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED WITH THEM. THE STORMS ARE EXPECTED TO BECOME WETTER BY SUNDAY REDUCING THE THREAT OF DRY LIGHTNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ CAZ213-214-280600- /O.CON.KSTO.FW.A.0005.080628T1200Z-080630T1200Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 240 PM PDT FRI JUN 27 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT FOR THE BURNEY BASIN AND THE EASTERN PORTION OF THE SHASTA TRINITY AND NORTHWESTERN LASSEN NATIONAL FORESTS. UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST IS FORECAST TO BEGIN TO SPREAD OVER THE SHASTA COUNTY MOUNTAINS... INCLUDING LASSEN PARK...TONIGHT AND INTO THE WEEKEND CAUSING SCATTERED THUNDERSTORMS. INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED WITH THEM LATE TONIGHT AND SATURDAY. THE STORMS ARE EXPECTED TO BECOME WETTER BY SUNDAY REDUCING THE THREAT OF DRY LIGHTNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ CAZ220-266-267-280600- /O.CON.KSTO.FW.A.0005.080628T1800Z-080630T1200Z/ SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- 240 PM PDT FRI JUN 27 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT FOR THE FOOTHILLS OF THE SIERRA NEVADA BETWEEN 1000 AND 3000 FEET. UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST WILL CONTINUE TO SPREAD OVER THE SIERRA NEVADA MOUNTAINS THIS EVENING...AND PERSIST INTO THE WEEKEND. ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN THIS PATTERN. INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED WITH THEM SATURDAY...INCREASING THE THREAT OF DRY LIGHTNING. THE STORMS ARE EXPECTED TO BECOME WETTER BY SUNDAY REDUCING THE THREAT OF DRY LIGHTNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ JUSKIE
1 follow-up statement
000 WWUS86 KSTO 280146 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 646 PM PDT FRI JUN 27 2008 ...FIRE WEATHER WATCH FOR DRY LIGHTNING FOR THE INTERIOR MOUNTAINS INCLUDING THE SIERRA NEVADA FOOTHILLS FROM LATE THIS EVENING THROUGH LATE SUNDAY NIGHT... .SUBTROPICAL MOISTURE FROM THE DESERT SOUTHWEST WILL CONTINUE TO SPREAD NORTHWARD OVER THE SIERRA NEVADA AND COASTAL RANGE..AND OVER THE NORTHERN MOUNTAINS OF SHASTA COUNTY ON SATURDAY. THIS MOIST AND UNSTABLE AIR WILL RESULT IN SCATTERED THUNDERSTORMS OVER THE HIGHER TERRAIN. THE THUNDERSTORMS WILL LIKELY HAVE LITTLE PRECIPITATION ASSOCIATED WITH THEM OVERNIGHT AND SATURDAY. LOW PRESSURE MOVING NORTHWARD ALONG THE CALIFORNIA COAST WILL CONTINUE THE CHANCES OF THUNDERSTORMS ON SUNDAY...WITH STORMS GRADUALLY BECOMING WETTER. CAZ221-268-269-281315- /O.CAN.KSTO.FW.W.0005.000000T0000Z-080628T0600Z/ /O.CON.KSTO.FW.A.0005.080628T0600Z-080630T1200Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 646 PM PDT FRI JUN 27 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH LATE SUNDAY NIGHT... ...RED FLAG WARNING IS CANCELLED FOR THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED FLAG WARNING FOR THE WEST SLOPE OF THE SIERRA ABOVE 3000 FEET. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH LATE SUNDAY NIGHT. SUBTROPICAL AIR FROM THE DESERT SOUTHWEST WILL CONTINUE SPREADING OVER THE SIERRA NEVADA MOUNTAINS TONIGHT PRODUCING AN UNSTABLE AIR MASS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT. THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED WITH THEM. THE WEATHER PATTERN SHOULD REMAIN CONDUCIVE TO MORE THUNDERSTORMS OVER THE SIERRA THROUGHOUT THE WEEKEND...ALTHOUGH THE STORMS ARE EXPECTED TO GRADUALLY BECOME WETTER THUS REDUCING THE THREAT OF DRY LIGHTNING BY SUNDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ CAZ263-264-279-281315- /O.CON.KSTO.FW.A.0005.080628T0600Z-080630T1200Z/ SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA- GLENN UNIT-LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- EASTERN MENDOCINO NF- 646 PM PDT FRI JUN 27 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH LATE SUNDAY NIGHT... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH LATE SUNDAY NIGHT FOR HIGHER ELEVATIONS IN PARTS OF THE COASTAL RANGE INCLUDING THE MENDOCINO AND WESTERN SHASTA TRINITY NATIONAL FORESTS. UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST IS FORECAST TO BEGIN TO SPREAD OVER THE COASTAL RANGE MOUNTAINS OVERNIGHT AND CONTINUE INTO THE WEEKEND. ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT...WITH INCREASING AREAL COVERAGE OF STORMS SATURDAY AND SUNDAY. INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED WITH THEM. THE STORMS ARE EXPECTED TO BECOME WETTER BY SUNDAY REDUCING THE THREAT OF DRY LIGHTNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ CAZ213-214-281315- /O.CON.KSTO.FW.A.0005.080628T1200Z-080630T1200Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 646 PM PDT FRI JUN 27 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 5 AM PDT SATURDAY THROUGH LATE SUNDAY NIGHT... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 5 AM PDT SATURDAY THROUGH LATE SUNDAY NIGHT. UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST IS FORECAST TO BEGIN TO SPREAD OVER THE SHASTA COUNTY MOUNTAINS... INCLUDING LASSEN PARK...TONIGHT AND INTO THE WEEKEND CAUSING SCATTERED THUNDERSTORMS. INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED WITH THEM LATE TONIGHT AND SATURDAY. THE STORMS ARE EXPECTED TO BECOME WETTER BY SUNDAY REDUCING THE THREAT OF DRY LIGHTNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ CAZ220-266-267-281315- /O.CON.KSTO.FW.A.0005.080628T1800Z-080630T1200Z/ SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- 646 PM PDT FRI JUN 27 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT. UNSTABLE SUBTROPICAL AIR FROM THE DESERT SOUTHWEST WILL CONTINUE TO SPREAD OVER THE SIERRA NEVADA MOUNTAINS THIS EVENING...AND PERSIST INTO THE WEEKEND. ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN THIS PATTERN. INITIALLY THE STORMS WILL HAVE LITTLE IF ANY RAINFALL ASSOCIATED WITH THEM SATURDAY. THE STORMS ARE EXPECTED TO BECOME WETTER BY SUNDAY REDUCING THE THREAT OF DRY LIGHTNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ JJ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 27, 10:10 AM PDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 27, 10:10 AM PDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1010 AM PDT FRI JUN 27 2008 .DISCUSSION...WATER VAPOR IMAGERY CONTINUES TO SHOW HIGH PRESSURE OVER THE WEST...WITH AN UPPER LEVEL LOW OFF THE SOUTHERN CALIFORNIA COAST. AS A RESULT...THE NORTHERLY GRADIENT BETWEEN MEDFORD AND REDDING IS BEGINNING TO WEAKEN. CURRENTLY...THE THICKEST PORTION OF THE SMOKE LAYER REMAINS OVER CENTRAL SACRAMENTO VALLEY AS WELL AS AREAS SOUTH AND WEST. HOWEVER...IT IS EVIDENT ON THE VISIBLE SATELLITE IMAGERY THAT THE SMOKE LAYER IS BEGINNING TO DRIFT BACK TO THE NORTH. THIS CAN ALSO BE SEEN IN THE VISIBILITIES...AS AREAS FROM RED BLUFF SOUTHWARD ARE REPORTING VISIBILITIES BETWEEN 1 AND 4 MILES...WHILE REDDING IS REPORTING 10 MILES. THIS SMOKE LAYER WILL ONCE AGAIN LIMIT OUR DAYTIME HEATING...ALTHOUGH SOME WARMER AIR IS MOVING INTO THE REGION. THEREFORE...BELIEVE TEMPERATURES TODAY WILL BE BETWEEN 2 AND 5 DEGREES WARMER THAN YESTERDAY...BUT CONSIDERABLY BELOW THE FORECAST GUIDANCE. THE ONE EXCEPTION WILL BE THE NORTH END OF THE VALLEY...WHERE TEMPERATURES YESTERDAY WERE IN THE TRIPLE DIGITS. AS THIS SMOKE LAYER SLOSHES BACK TO THE NORTH...THEIR TEMPERATURES SHOULD COME DOWN A FEW DEGREES OVER YESTERDAY. THE OTHER MAIN CONCERN FOR TODAY AND TONIGHT IS WITH THE POTENTIAL FOR THUNDERSTORMS. AT THIS TIME...BELIEVE THE LIMITED 500 MILLIBAR MOISTURE WILL ONLY MAKE IT AS FAR NORTH AS BLUE CANYON THIS AFTERNOON...AND THEN SPREAD NORTH AND WESTWARD DURING THE EVENING AND OVERNIGHT HOURS IN RESPONSE TO A WEAK VORT WAVE WRAPPING AROUND THE UPPER LEVEL LOW. THEREFORE...HAVE UPDATED THE FORECAST THIS MORNING. ALTHOUGH THESE THUNDERSTORMS WILL BE ISOLATED IN NATURE...LITTLE OR NO PRECIPITATION IS EXPECTED...AND THEY WILL STILL POSE A POTENTIAL FIRE HAZARD. THEREFORE...THE FIRE WEATHER WATCH TIMING HAS BEEN ADJUSTED THIS MORNING. THE THUNDERSTORM THREAT WILL BECOME MORE WIDESPREAD ON SATURDAY...AS A BETTER WAVE MOVES NORTH ACROSS THE REGION. AT THIS TIME...THE SOUTHERLY TO SOUTHEASTERLY FLOW SHOULD HELP DECREASE THE SMOKE SOME IN THE VALLEY...BUT WITH SO MANY FIRES IN THE REGION...DO NOT BELIEVE IT WILL BE ENTIRELY REMOVED. PALMER && .AVIATION...MVFR VISIBILITIES IN SMOKE FROM AREA WILDFIRES WILL CONTINUE THROUGHOUT THE CENTRAL VALLEY AND MANY MOUNTAIN AREAS. LOOK FOR AREAS OF IFR CONDITIONS WITH VISIBILITIES LESS THAN A MILE IN THE EXTREME NORTHERN SACRAMENTO NEAR REDDING AND RED BLUFF BY THIS AFTERNOON...WHILE THERE WILL BE SOME IMPROVEMENT IN AREAS FARTHER SOUTH. FLOW ALOFT SLOWLY TURNS S-SE BY TONIGHT. LIMITED INSTABILITY DEVELOPS ALONG THE SIERRA CREST FROM AROUND HIGHWAY 70 SOUTH 22Z-03Z WITH ISOLD SFC WND G35KT CB BASES FL120. INSTABILITY SPREADS TO THE SHASTA / SISKIYOU MOUNTAINS AND THE CLEAR LAKE AREA BY 06Z TONIGHT. NOCTURNAL STORMS IN THESE AREAS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. && .STO WATCHES/WARNINGS/ADVISORIES... ...FIRE WEATHER WATCH FROM 5 PM PDT THIS AFTERNOON THROUGH LATE SUNDAY NIGHT FOR THE WEST SLOPE OF THE SIERRA NEVADA MOUNTAINS INCLUDING WESTERN PLUMAS COUNTY. ...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT FOR FOOTHILLS AND MOTHERLODE. ...FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT FOR THE MOUNTAINS OF SHASTA COUNTY...INCLUDING LASSEN PARK...AND THE BURNEY BASIN. &&
Hazardous weather outlook, Jun 27, 5:20 AM PDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 520 AM PDT FRI JUN 27 2008 CAZ013>019-063-064-066>069-281400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 520 AM PDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY WILDFIRES BURNING ACROSS THE REGION WILL CONTINUE TO PRODUCE AREAS OF SMOKE ACROSS THE REGION. A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON ACROSS THE HIGHER ELEVATIONS OF THE NORTHERN SIERRA NEVADA. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MAINLY THE HIGHER TERRAIN OF THE INTERIOR OF NORTHERN CALIFORNIA SATURDAY AND SUNDAY. * FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Red Flag Warnings in California, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.